[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
Re: Passing out from adrenaline?
I was injected with lidocaine & ephenhrine? by an ENT and had bad reaction in the chair. That was Feb of this year and now I have to stay on med's to prevent vv episodes. I was in ER 3 times the week I was injected.
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007